MathSciNet Relay Station
MathSciNet bibliographic data
MR1710097 (2001a:28009) 28A80 (37C45 46B99 94A17)
Hunt, Brian R.; Kaloshin, Vadim Yu. Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces. Nonlinearity 12 (1999), no. 5, 1263–1275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement